Journal of the Mathematical Society of Japan

Pseudograph and its associated real toric manifold

Suyoung CHOI, Boram PARK, and Seonjeong PARK

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Given a simple graph $G$, the graph associahedron $P_G$ is a convex polytope whose facets correspond to the connected induced subgraphs of $G$. Graph associahedra have been studied widely and are found in a broad range of subjects. Recently, S. Choi and H. Park computed the rational Betti numbers of the real toric variety corresponding to a graph associahedron under the canonical Delzant realization. In this paper, we focus on a pseudograph associahedron which was introduced by Carr, Devadoss and Forcey, and then discuss how to compute the Poincaré polynomial of the real toric variety corresponding to a pseudograph associahedron under the canonical Delzant realization.

Article information

J. Math. Soc. Japan, Volume 69, Number 2 (2017), 693-714.

First available in Project Euclid: 20 April 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 55U10: Simplicial sets and complexes
Secondary: 57N65: Algebraic topology of manifolds 05C30: Enumeration in graph theory

pseudograph associahedron real toric variety


CHOI, Suyoung; PARK, Boram; PARK, Seonjeong. Pseudograph and its associated real toric manifold. J. Math. Soc. Japan 69 (2017), no. 2, 693--714. doi:10.2969/jmsj/06920693.

Export citation


  • A. Björner and M. L. Wachs, Shellable nonpure complexes and posets, I, Trans. Amer. Math. Soc., 348 (1996), 1299–1327.
  • M. Carr and S. L. Devadoss, Coxeter complexes and graph-associahedra, Topology Appl., 153 (2006), 2155–2168.
  • M. Carr, S. L. Devadoss and S. Forcey, Pseudograph associahedra, J. Combin. Theory Ser. A, 118 (2011), 2035–2055.
  • S. Choi, S. Kaji and S. Theriault, Homotopy decomposition of a suspended real toric space, Bol. Soc. Mat. Mex., 2016, arXiv:1503.07788.
  • S. Choi and H. Park, A new graph invariant arises in toric topology, J. Math. Soc. Japan, 67 (2015), 699–720.
  • S. Choi and H. Park, On the cohomology and their torsion of real toric objects, to appear in Forum Math., arXiv:1311.7056.
  • V. I. Danilov, The geometry of toric varieties, Uspekhi Mat. Nauk, 33 (1978), 85–134.
  • J. Jurkiewicz, Chow ring of projective nonsingular torus embedding, Colloq. Math., 43 (1980), 261–270.
  • A. Postnikov, Permutohedra, associahedra, and beyond, Int. Math. Res. Not. IMRN, 2009 (2009), 1026–1106.
  • A. Suciu and A. Trevisan, Real toric varieties and abelian covers of generalized Davis–Januszkiewicz spaces, preprint, 2012.
  • A. Trevisan, Generalized Davis–Januszkiewicz spaces and their applications in algebra and topology, Ph.D. thesis, Vrije University Amsterdam, 2012.
  • A. Zelevinsky, Nested complexes and their polyhedral realizations, Pure Appl. Math. Q., 2 (2006), 655–671.